Journal article icon

Journal article

IDEAL THEORY IN JB-ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-16.3.507

Authors


EDWARDS, C More by this author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
16
Issue:
DEC
Pages:
507-513
Publication date:
1977
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:cae1e686-d5c4-49d9-9b86-6681f09a2191
Source identifiers:
4575
Local pid:
pubs:4575

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP